Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A direct proof of the Hofmann-Mislove theorem

Authors: Klaus Keimel and Jan Paseka
Journal: Proc. Amer. Math. Soc. 120 (1994), 301-303
MSC: Primary 54D30; Secondary 54D10
MathSciNet review: 1195723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hofmann-Mislove Theorem has attracted increasing interest. Through this note we intend to make it easily accessible by a simple direct proof.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54D10

Retrieve articles in all journals with MSC: 54D30, 54D10

Additional Information

PII: S 0002-9939(1994)1195723-0
Keywords: Hofmann-Mislove Theorem, Scott-open filters
Article copyright: © Copyright 1994 American Mathematical Society